Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HeyJudy shaw

Posted by judy1 on January 14, 2003, at 11:08:31

In reply to HeyJudy, posted by shaw on January 13, 2003, at 18:56:52

They (benzos) are difficult, especially if you still have anxiety symptoms. When I was in my second trimester of pregnancy, I felt so much calmer (pregesterone kicking in) that it wasn't really a problem to taper off of them. Now SSRIs- they can be difficult. good luck, judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[135820]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:135732
URL: http://www.dr-bob.org/babble/20030113/msgs/135820.html